# SDR DALA2023110709165

- Difficulty date: November 3, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 114,916 hours, 17,181 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 187 HFEC SURFACE INSPECTION FOUND 01EA CRACK APPROX. 0.200 INCH IN LENGTH ON THE FUSELAGE SKIN BELOW THE 8TH FASTENER AT STR S-13L, AFT STA1654.5. CORRECTIVE ACTION: DAMAGED AREA CUT OUT AND REPAIRED AS PER B767-300 SRM53-80-01 -2R REPAIR 7 FIGURE 201 REV. 121.00-APR-25-2023. (0047391)
